# SDR FDEA201801220180

- Difficulty date: January 22, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 32,199 hours, 17,460 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0364
- Condition: Dislodged
- Location: R1 Door
- Part time: 15,715 hours, 15,715 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPE SLIDE BECAME DISLODGED FROM DOOR.  SLIDE CAME OUT OF BINDINGS. THE SLIDE WAS REMOVED.   REPLACED THE R1 DOOR DUAL ESCAPE SLIDE IAW AMM 25-61-21-04.
